Erectile dysfunction side effect because of drugs

Watch
Anonymous #1
#1
Report Thread starter 9 months ago
#1
I want to know if anyone’s gone through this route of recovery or knows about this recovery process.
I’m a first year uni student (19) and I started a new drug after being prescribe by the doctor and notice I had a loss of sex drive. I used to have a high drive previous to this and could shag easily 1-2 a day.
Then for the first time in my life one night when a took a girl back home from clubbing I could get hard. I didn’t know why I had drank alcohol that night but I had had sex while drunk plenty of time and it was never issue and I wasn’t even drunk really it had wore off by then.
Eventually I would get hard and We’d have sex but the initial part was embarrassing.
This happened for a month before I went home because uni closed because of covid-19.
This happened every time even with different people but each time I’d eventually get hard enough and once I’d start it would usually be ok but sometimes i would go soft during.
I’m back home now but I realised after looking only a side effect is loss of sex drive and ER of the drug. I talked to my gp about it and he said time will likely heal it and I should stop the drug and get back to him in a few months.
I’ve stopped taking it now.
It’s been 2 months now since I’ve stopped and I get morning wood now and get the random boners sometimes again and get much harder when I’m *******. (Sorry if tmo just trying to not leave parts out)
But I usually have to actually play about with my ... to get hard so I don’t feel like things are back normal completely.
This is the thing that gives me stress the most- that I can’t get hard just by thinking ab sex or seeing soft core stuff like just topless women. I’d have to watch a bit of porn and even then not all the time would I get hard without having to play a bit with it.
To be honest I think it’s left a mark on me and I’ve some anxiety about it, the improvement I’ve seen has helped me not get that stressed because I know stress can cause it E.D too and I know physiological E.D is a thing as well. I feel like the issue I was is more that as I read if you get morning wood it’s unlikely to be physiological E.D. I’ve been keeping a cool head and barely thinking about it for a a few weeks now Cus I’ve been seeing improvement and I know stress can only worsen it but this final leap of almost being able to get hard just by thinking isn’t happening so I want to know if I’m being unrealistic before i let it stress me.
Basically I sometimes get nervous thinking about when I’m back at uni and having sex again and was wondering if anyone’s dealt with something similar- recovering after taking a drug that caused E.D and if it eventually fixed.
0
reply
Stanford_Morris
Badges: 5
Rep:
?
#2
Report 9 months ago
#2
Erectile dysfunction can only be treated for a short time with the help of ED drugs. To date there is no such medication that claims 100% success cure of ED. Vidalista 10mg claim the positive treatment for a short interval, we can say only during intimacy session.
The side effects of this medicine vary upon the person to person individual health condition.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Following the government's announcement, do you think you will be awarded a fair grade this year?

Yes (634)
48.66%
No (669)
51.34%

Watched Threads

View All